MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE 3MM X 20MM; CATHETER, THROMBUS RETRIEVER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE 3MM X 20MM; CATHETER, THROMBUS RETRIEVER
Catalog Number 90183
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888); Intracranial Hemorrhage (1891)
Date of Event 08/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is 2 of 2 reports.H3 other text : the subject device is unavailable to manufacturer.
 
Event or Problem Description
It was reported that during the thrombectomy procedure on (b)(6) 2020, the patient experienced hemorrhage as identified as parenchymatous hematoma 2.It is noted that the adverse event has possibly relationship to the subject catalyst device.No further information is available.
 
Event or Problem Description
It was reported that during the thrombectomy procedure on 06-august-2020, the patient experienced hemorrhage as identified as parenchymatous hematoma 2.It is noted that the adverse event has possibly relationship to the subject catalyst device.No further information is available.
 
Additional Manufacturer Narrative
Although the lot number was not provided, there are controls in the manufacturing process to ensure the product catalyst met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that during a clinical study, a serious adverse event occurred: hemorrhage ph2 (parenchymatous hematoma 2).The reported ¿patient hemorrhage, blood loss with sequalae¿ is a known and anticipated complication to these types of procedures and patient condition and is listed as such in the device directions for use.Therefore, a probable cause of anticipated procedural complication was assigned to this event.
 
Additional Manufacturer Narrative
Fda registration number: corrected to 3012931345 - nv (salt lake city).There are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that during a clinical study, a serious adverse event occurred: sub arachnoid hemorrhage (sah) at the left sylvian.The reported patient intercranial hemorrhage is a known and anticipated complication to these types of procedures and patient condition and is listed as such in the device directions for use.Therefore, a probable cause of anticipated procedural complication was assigned to this event.
 
Event or Problem Description
It was reported that during the thrombectomy procedure on (b)(6) 2020, the patient experienced hemorrhage as identified as parenchymatous hematoma 2.It is noted that the adverse event has possibly relationship to the subject catalyst device.No further information is available.Udated: further reviewing from medical safety team indicated that the patient experienced sub arachnoid hemorrhage (sah) at the left sylvian.Additionally, the adverse event has possibly relationship to the subject study retriever device as the event had no relation to the catalyst device as previously reported.This report refers to the subject study retriever device.

Brand Name
TREVO XP PROVUE 3MM X 20MM
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
model farm road
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
model farm road
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key17078152
Report Number3008881809-2023-00285
Device Sequence Number2212994
Product Code NRY
UDI-Device Identifier00815742001839
UDI-Public00815742001839
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K133464
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/08/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/17/2021
Device Catalogue Number90183
Device Lot Number0000028626
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/30/2023
Supplement Date Received by Manufacturer08/17/2023
08/14/2023
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date08/25/2023
09/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TREVO RETRIEVER (STRYKER)
Outcome Attributed to Adverse Event Other;
Patient SexUnknown